Suggest treatment for itchy,red bumps that turn purple
User rating for this question
itching reddess litte bumps, turn purple. Itch and hurt a little.
Posted Sat, 15 Feb 2014 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: This is an allergic reaction! Detailed Answer: This and thank you so much for this query. I am so sorry to hear of these symptoms you are currently experiencing. They are typical of an allergic reaction. The real challenge now is to identify the cause so that you can keep away from in future. If there has been any new products, visits to unfamiliar places, etc Please look through meticulously to see what could be the possible cause. This will help you stay away from and prevent future attacks. For now, drugs like Benadryl would take care of your symptoms. If the pain becomes much,Tylenol would do much good. Keep the area clean in order to prevent any infections. Also, try to identify the possible cause if you can for future benefits. I hope this helps and guides you towards resolving this problem.I wish you well. Feel free to ask for clarifications and more related questions if need be. Thank you so much for using our services. Dr. Ditah, MD.
Follow-up: Suggest treatment for itchy,red bumps that turn purple 9 minutes later
R. Ditah, thank you for your response. I have adopted a doggie. I know I am allergic to cats. Perhaps now the doggie, she has mid length hair. But I don't want to give her up. She is a beauty. I have been using Benadryl and a topical ointment Fluocinonide and lotion Aveeno, along with XXXXXXX butter. I just wanted a confirmation, it was just allergy. Thank you again. XXXX
Answered by Dr. Chobufo Ditah 55 minutes later
Brief Answer: THank you too! Detailed Answer: Thanks for following up with me. The treatment is well adapted and would be of help. However, you would need to maybe play with your doggie carefully/sparingly not to constantly have allergies. I understand how difficult it may be. I hope you find a way out of it. I wish you well. Dr. Ditah, MD.